Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalizations of the Riemann derivative


Author: J. Marshall Ash
Journal: Trans. Amer. Math. Soc. 126 (1967), 181-199
MSC: Primary 26.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0204583-1
MathSciNet review: 0204583
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. Denjoy, Sur l’intĂ©gration des coefficients diffĂ©rentiels d’ordre supĂ©rieur, Fund. Math. 25 (1935), 273-326. J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometric series, Fund. Math. 26 (1936), 1-43. ---, Sur la dĂ©rivĂ©e seconde gĂ©nĂ©ralisĂ©e, Joseph Marcinkiewicz Collected Papers, pp. 582-587, Panstwowe Wydawnictwo Naukowe, Warsaw, 1964.
  • A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776
  • M. Weiss, On symmetric derivatives in $L^{p}$, Studia Math. 24 (1964), 89–100. MR 162094, DOI https://doi.org/10.4064/sm-24-1-89-100
  • A.-P. CalderĂłn and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171–225. MR 136849, DOI https://doi.org/10.4064/sm-20-2-181-225

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

Article copyright: © Copyright 1967 American Mathematical Society